# SDR UALA2011093005301

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,475 hours, 8,800 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 55
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED OFF ENG L APPEARED AT IDLE PWR PRIOR TO TAKEOFF.  RESET UNSUCCESSFUL.   IDLE POWER SNAPSHOT SHOWS HPSOV CLOSED AND PRSOV CLOSED.  ADVANCED POWER TO 80 PERCENT CYCLED BLEED SWITCH, PRSOV OPENED DUCT PRESSURE INDICATED 4 PSI.  PRSOV & HPSOV BOTH CLOSED AT IDLE.  COMPLIED WITH MEL.   REPLACED PRSOV PER MM.  OPS CK PER MM AND JRH OPS CHECKED GOOD.
